# SDR PLGA9606141

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6929M
- Make and model: Beech 1900C
- Aircraft serial: UB27
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MHT - FLT 4537 - ON APPROACH TO MHT, THE NLG DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE AND THE HYDRAULIC POWER PACK SHUT OFF WITHOUT POPPING THE CIRCUIT BREAKER.  ALL APPROPRIATE CHECKLIST PROCEDURES FAILED TO OBTAIN A GREEN SAFE INDICATION.  THE AIRCRAFT LANDED IN MHT WITHOUT INCIDENT (ON TOUCHDOWN THE NLG DOWN AND LOCKED LIGHT ILLUMINATED).  THE AIRCRAFT WAS INSPECTED AND FERRIED TO ALB WITH THE GEAR DOWN.  MX TROUBLESHOOTING WAS UNABLE TO DUPLICATE THE DISCREPANCY.  MX REMOVED AND REPLACED THE NLG DRAG BRACE SWITCH AS A PRECAUTIONARY MEASURE AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
